Discussions that mention paxil

Panic Disorders board


I am on paxil cr 12.5 since December 18th. Never had anxiety or panic before. I Skipped one dose because of side effects, but have been faithful since.

I get constant internal tremors and shakes, since before the paxil, feel like adrenaline rushes in middle of night, loss of appetite, dry mouth and muscle aches. All blood, urine, thyroid, diabetes normal. I am a 43 year old female.

My question is that since I started the paxil I started shaking more, taking ativan to help. Dr. said side effects would go away in 7-10 days. Nausea side effect is better, but no effect yet on the shaking. Appetite still not there.

Never had anxiety or panic attacks before, do not have any real stress or anxiety except for this condition which came on suddenly while vacationing with family in august.

If the shakes are from anxiety, any ideas on how long until paxil might help? I know were all different, but any ideas might help.

I know paxil can cause tremors, but I have had them since September off and on and am trying paxil to see if it is anxiety.

Currently not on any other medication. was on Toprol Xl Beta blocker for BP until October 18th, but since I lost weigh, BP is fine.

Thanks

silvia
paxil and all other antidepressant meds often make your problems worse at first and can occasionally cause panic attacks,in view of your original problems, maybe you should stop the paxil and try relaxation and some ativan for a while

a small dose of a beta blocker may help, with your BP monitored
Hi Hry33

I was on a beta blocker for BP when this whole thing started. I was on Toprol xl 50. I am off because I lost weight and BP is good, thought maybe the Toprol was causing the problem as anxiety is a side effect, helps some makes others worse. BP got low on it .

Dr. wants me to try a little longer. I am better with the nausea, but still get the internal shakes. I had them before the paxil.

I had a decent day yesterday. minimal shakes and vibes, took no ativan all day.
Woke up 3:30 this morning buzzing and shaking. Took a piece of ativan at 5am.

I will let it go a little longer, so I can tell the Dr. I did try.
If only I knew what I was anxious about when this thing started. Still think it could be peri-menopause maybe

Sil
Quote from Sillyme03:
I am on paxil cr 12.5 since December 18th. Never had anxiety or panic before. I Skipped one dose because of side effects, but have been faithful since.

I get constant internal tremors and shakes, since before the paxil, feel like adrenaline rushes in middle of night, loss of appetite, dry mouth and muscle aches. All blood, urine, thyroid, diabetes normal. I am a 43 year old female.

My question is that since I started the paxil I started shaking more, taking ativan to help. Dr. said side effects would go away in 7-10 days. Nausea side effect is better, but no effect yet on the shaking. Appetite still not there.

Never had anxiety or panic attacks before, do not have any real stress or anxiety except for this condition which came on suddenly while vacationing with family in august.

If the shakes are from anxiety, any ideas on how long until paxil might help? I know were all different, but any ideas might help.

I know paxil can cause tremors, but I have had them since September off and on and am trying paxil to see if it is anxiety.

Currently not on any other medication. was on Toprol Xl Beta blocker for BP until October 18th, but since I lost weigh, BP is fine.

Thanks

silvia



Dear Sillyme03,
The paxil cr dosage for panic disorder is 12.5mg to 75mg once a day. I doubt if 12.5mg will help you at so low a dosage for panic or even depression bringing on anxiety rather then panic. Ativan, a benzo will work better for panic disorder, if that is what you in fact have. It only lasts 10-12 hours. See a Psychratrist for these medications, not a regular doctor. It is hard to imagine that you are being left on 12.5mg or not changed to something else. Just an opinion. Good luck

Sincerely,

Sickman